BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Modeling and solving the rooted distance-constrained minimum spanning tree problem

Participants in the publication
Luis Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Ana Paias (Author)
Dep. Estatística e Investigação Operacional
CIO - Centro de Investigação Operacional 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Dushyant Sharma (Author)

Date of Publication
2008-02

Where published
Computers & Operations Research

Publication Identifiers
ISSN - 0305-0548

Publisher
Elsevier BV

Volume
35
Number
2

Number of pages
13
Starting page
600
Last page
613

Document Identifiers
DOI - https://doi.org/10.1016/j.cor.2006.03.022
URL - http://dx.doi.org/10.1016/j.cor.2006.03.022


Export

APA
Luis Gouveia, Ana Paias, Dushyant Sharma, (2008). Modeling and solving the rooted distance-constrained minimum spanning tree problem. Computers & Operations Research, 35, 600-613. ISSN 0305-0548. eISSN . http://dx.doi.org/10.1016/j.cor.2006.03.022

IEEE
Luis Gouveia, Ana Paias, Dushyant Sharma, "Modeling and solving the rooted distance-constrained minimum spanning tree problem" in Computers & Operations Research, vol. 35, pp. 600-613, 2008. 10.1016/j.cor.2006.03.022

BIBTEX
@article{45047, author = {Luis Gouveia and Ana Paias and Dushyant Sharma}, title = {Modeling and solving the rooted distance-constrained minimum spanning tree problem}, journal = {Computers & Operations Research}, year = 2008, pages = {600-613}, volume = 35 }